# SDR WX0A070546

- Difficulty date: April 11, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING TAXI IN, SMOKE WAS BRIEFLY SEEN COMING FROM OVERHEAD PSU AREA THROUGHOUT THE CABIN.  MAINTENANCE PERSONNEL REPLACED BOTH COALESCER BAGS IAW AMM 21-20-02, SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
